# SDR HEEA955657

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Erratic
- Location: Cockpit
- Component: Ack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS A ERRATIC OUTPUT.
